Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the roots of algebraic equations


Authors: R. D. Carmichael and T. E. Mason
Journal: Bull. Amer. Math. Soc. 21 (1914), 14-22
DOI: https://doi.org/10.1090/S0002-9904-1914-02563-7
This work is cited by: Bull. Amer. Math. Soc., Volume 24, Number 6 (1918), 286--296
MathSciNet review: 1559552
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02563-7

American Mathematical Society